# SDR ASMF201105015

- Difficulty date: May 25, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 21,336 hours, 11,604 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Condition: Damaged
- Location: Master
- Part time: 7,632 hours, 3,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE STRONG FUMES WERE PERCEIVED IN BOTH GALLEY AREAS WITH NO EVIDENCE OF SMOKE, DISAPPEARING AFTER TRIPPING OFF GALLEYS CIRCUIT BREAKERS.  MX PERFORMED A REVISION DETECTING THE MAIN BATTERY WITH HIGH TEMPERATURE AND FUMES; SO THE MAIN BATTERY WAS REPLACED IAW MM 24-31-11, TESTED CORRECT.
